# SDR A6WA201644436

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 31,287 hours, 30,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Plug
- Part number: 60033288
- Condition: Migrated
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CUSTOMER WALK, FOUND 3 FREEZE PLUGS PUSHING IN ON FWD PRESSURE PNL 132AL.
